RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1993, Volume 57, Issue 4, Pages 132–138 (Mi izv861)  

Pseudoforms with negative curvature on $\mathbf{CP}_n$. II

V. A. Babets


Abstract: On the projective space $\mathbf{CP}_n$ with $2n+2-k$ hyperplanes in general position removed, a pseudoform with negative holomorphic sectional curvature is constructed in the class of $k$-nondegenerate mappings $f\colon\Delta_r\to\mathbf{CP}_n$ $(k=1,…,n)$.

Full text: PDF file (249 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1994, 43:1, 119–125

Bibliographic databases:

UDC: 513.73
MSC: Primary 53A20, 32H20; Secondary 32H30
Received: 25.06.1991

Citation: V. A. Babets, “Pseudoforms with negative curvature on $\mathbf{CP}_n$. II”, Izv. RAN. Ser. Mat., 57:4 (1993), 132–138; Russian Acad. Sci. Izv. Math., 43:1 (1994), 119–125

Citation in format AMSBIB
\Bibitem{Bab93}
\by V.~A.~Babets
\paper Pseudoforms with negative curvature on $\mathbf{CP}_n$. II
\jour Izv. RAN. Ser. Mat.
\yr 1993
\vol 57
\issue 4
\pages 132--138
\mathnet{http://mi.mathnet.ru/izv861}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1243355}
\zmath{https://zbmath.org/?q=an:0834.32006}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994IzMat..43..119B}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1994
\vol 43
\issue 1
\pages 119--125
\crossref{https://doi.org/10.1070/IM1994v043n01ABEH001552}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PQ58000007}


Linking options:
  • http://mi.mathnet.ru/eng/izv861
  • http://mi.mathnet.ru/eng/izv/v57/i4/p132

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:125
    Full text:44
    References:27
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020